Alert archive / Georgia / Tornado Warnings in 2013

Tornado Warning 10, NWS Jacksonville, FL

August 15, 2013Camden County, Georgia

NWS Jacksonville, FL issued this tornado warning at Aug 15, 2013, 5:38 PM EDT for Camden County, Georgia. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2013, 5:38 PM EDT (21:38 UTC)
Expired
Aug 15, 2013, 6:15 PM EDT
In force
37 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Camden County, GA

The radar

The Jacksonville radar (KJAX), 45 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 5:45 PM EDTTSTM WND DMG2 Wnw Kings Bay Base, GAEMA REPORTED TREES AND POWERLINES DOWN IN ST MARYS AND ALSO NEAR KINGSLAND.
Aug 15, 5:45 PM EDTTSTM WND DMG5 Nw Dungeness, GASEVERAL TREES LIMBS DOWN WITH A STORAGE SHED DESTROYED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.6 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2013-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2013-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1389 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

172 
WFUS52 KJAX 152138
TORJAX
GAC039-152215-
/O.NEW.KJAX.TO.W.0010.130815T2138Z-130815T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
538 PM EDT THU AUG 15 2013

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 615 PM EDT

* AT 538 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  KINGS BAY BASE...MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS
  BAY BASE AND HIGH POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3080 8145 3075 8145 3072 8152 3072 8153
      3071 8154 3072 8161 3084 8170 3102 8145
      3098 8147 3096 8144 3098 8142 3098 8140
      3090 8140
TIME...MOT...LOC 2138Z 262DEG 24KT 3081 8153

$$

STRUBLE
3 follow-up statements
805 
WWUS52 KJAX 152144
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EDT THU AUG 15 2013

GAC039-152215-
/O.CON.KJAX.TO.W.0010.000000T0000Z-130815T2215Z/
CAMDEN GA-
544 PM EDT THU AUG 15 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHEASTERN CAMDEN COUNTY...

AT 544 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO.  THIS TORNADO WAS LOCATED NEAR KINGS BAY BASE...
MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CUMBERLAND ISLAND AND HIGH POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3080 8145 3075 8145 3072 8152 3072 8154
      3074 8158 3085 8160 3098 8149 3098 8147
      3099 8148 3101 8146 3098 8147 3096 8145
      3098 8140 3090 8140
TIME...MOT...LOC 2144Z 262DEG 24KT 3081 8148

$$
449 
WWUS52 KJAX 152152
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
552 PM EDT THU AUG 15 2013

GAC039-152215-
/O.CON.KJAX.TO.W.0010.000000T0000Z-130815T2215Z/
CAMDEN GA-
552 PM EDT THU AUG 15 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHEASTERN CAMDEN COUNTY...

AT 551 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
NEAR CUMBERLAND ISLAND...MOVING EAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3075 8148 3076 8150 3076 8152 3084 8152
      3092 8149 3091 8147 3091 8145 3091 8143
      3091 8141 3090 8140 3080 8145 3075 8145
TIME...MOT...LOC 2151Z 262DEG 24KT 3082 8143

$$

STRUBLE
425 
WWUS52 KJAX 152159
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
559 PM EDT THU AUG 15 2013

GAC039-152208-
/O.CAN.KJAX.TO.W.0010.000000T0000Z-130815T2215Z/
CAMDEN GA-
559 PM EDT THU AUG 15 2013

...THE TORNADO WARNING FOR SOUTHEASTERN CAMDEN COUNTY IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3075 8148 3076 8150 3076 8152 3084 8152
      3092 8149 3091 8147 3091 8145 3091 8143
      3091 8141 3090 8140 3080 8145 3075 8145
TIME...MOT...LOC 2158Z 262DEG 24KT 3083 8138

$$

STRUBLE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Aug 15, 1:55 PM EDT, 3 hours 43 minutes earlier.

Area forecast discussion, Aug 15, 1:55 PM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
155 PM EDT THU AUG 15 2013

...SLIGHT RISK OF SEVERE STORMS OVER SE GEORGIA TODAY...

.SHORT TERM...TONIGHT AND FRIDAY...
SURFACE FRONT HAS STALLED OVER SE GEORGIA NEAR A LINE FROM JUST
SOUTH OF HAZELHURST TO JUST NORTH OF JESUP. WEAK SURFACE LOW OVER
SE AL HAS FORMED WITH BAND OF THUNDERSTORMS INCREASING TO THE
EAST...OVER SW GA. STRONG INSTABILITY INDICATED SOUTH OF THE FRONT
BY LAPS ANALYSIS WITH CAPE VALUES NOW 3000+ J/KG OVER SE GA.
EXPECT THUNDERSTORMS TO INCREASE IN AREAL COVERAGE AND INTENSITY
THIS AFTERNOON AND EVENING. SPC HAS INCLUDED THIS AREA IN A SLIGHT
RISK OF SEVERE WEATHER WITH DAMAGING DOWNBURST WINDS A POSSIBLITY.
OVER NE FL THE MAIN FOCUS WILL BE A SEABREEZE COLLISION LATE
AFTN/EVE IN THE VICINITY...OR JUST WEST OF THE ST. JOHNS RIVER.
EXPECT ACTIVITY TO SLOWLY DECREASE BY MIDNIGHT BUT MAY RETURN TO
THE SUWANNEE VALLEY LATE TONIGHT AS TROPICAL MOISTURE SURGE OVER S
FL MOVES NORTH. HAVE LIKELY POPS AREA WIDE ON FRIDAY AS TROPICAL
MOISTURE SPREADS NORTH ACROSS THE AREA WITH PWATS PROGGED TO
INCREASE TO 2.3". AREAS OF HEAVY RAINFALL WILL BE POSSIBLE
ESPECIALLY OVER SOUTH GA NEAR STALLED FRONTAL BOUNDARY.

THE WEEKEND...THE FRONTAL BOUNDARY WILL CONTINUE TO HOVER ACROSS
SE GA...WITH A DEEP MOIST SOUTHWESTERLY FLOW CONTINUING OVER THE
REGION. HAVE CATEGORICAL POPS FRIDAY EVENING OVER THE SUWANNEE
VALLEY INTO SE GA AND LIKELY POPS ELSEWHERE. WILL CONTINUE LIKELY
POPS FOR THE NRN PORTION LATE FRIDAY NIGHT TAPERING TO A SLIGHT
CHANCE FOR THE SE PORTION. LIKELY POPS RETURN AGAIN EACH
AFTN/EVENING THIS WEEKEND...THEN DECREASING TO 20-30% CHANCES
AFTER MIDNIGHT. CLOUDS AND HIGH PRECIP COVERAGE WILL KEEP HIGH
TEMPERATURES DOWN...WITH UPPER 80S/NEAR 90 FOR NE FL...AND MID
80S FOR MUCH OF SE GA. NEAR NORMAL LOW TEMPS ARE EXPECTED.

.LONG TERM...MONDAY THROUGH THURSDAY...
UPPER RIDGE OVER THE WESTERN ATLANTIC IS EXPECTED TO BUILD WEST
OVER FL PENINSULA EARLY NEXT WEEK...THEN WEAKEN MID WEEK. FRONTAL
BOUNDARY IS EXPECTED TO LINGER TO OUR NORTH. EXPECT POPS TO
DECREASE TO NEAR NORMAL LEVELS. TEMPS WILL BE SEASONABLE ALSO.

&&

.AVIATION...
HAVE TEMPO TSRA IN ALL TAF SITES 21Z-01Z AS STORMS INCREASE IN
COVERAGE. EXPECT VFR CONDITIONS WITH DECREASING RAIN CHANCES BY
02Z.

&&

.MARINE...
SOUTH TO SE FLOW WILL PERSIST THE NEXT FEW DAYS WITH STALLED
FRONTAL BOUNDARY JUST TO THE NORTH OF THE WATERS. SEAS WILL REMAIN
MOSTLY IN 2-3 FOOT RANGE. LATE DAY STORMS CAN BE EXPECTED AS
WESTERLY STEERING FLOW CONTINUES THROUGH THE WEEKEND.

RIP CURRENTS: LOW RISK WILL CONTINUE THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  87  72  86 /  70  80  80  70
SSI  75  84  75  86 /  60  70  70  60
JAX  73  88  74  89 /  60  70  70  60
SGJ  74  84  74  88 /  60  60  60  60
GNV  73  87  71  89 /  50  70  70  60
OCF  74  87  72  90 /  50  60  60  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ZIBURA/TRABERT/MCALLISTER
Hazardous weather outlook, Aug 15, 3:51 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
351 PM EDT THU AUG 15 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-161000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
351 PM EDT THU AUG 15 2013

...ISOLATED STRONG TO SEVERE STORMS LATE THIS AFTERNOON AND
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
A STALLED FRONTAL BOUNDARY OVER SOUTHEAST GEORGIA WILL COMBINE
WITH A VERY MOIST AND UNSTABLE ATMOSPHERE TO PRODUCE SCATTERED TO
NUMEROUS THUNDERSTORMS. THE BEST CHANCES WILL BE ACROSS SOUTHEAST
GEORGIA AND ALONG THE ST. JOHNS RIVER BASIN OF NORTHEAST FLORIDA
FROM LATE THIS AFTERNOON THROUGH THIS EVENING. A FEW STRONG TO
SEVERE STORMS WILL BE POSSIBLE. THE MAIN CONCERNS WILL BE DAMAGING
WIND GUSTS AND LOCALLY HEAVY RAINFALL. STORM MOTION IS NORTHEAST
AROUND 15 TO 20 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A STALLED FRONTAL BOUNDARY WILL MAINTAIN INCREASED THUNDERSTORM
ACTIVITY FOR THE LAST HALF OF THE WEEK THROUGH THE WEEKEND. IN
ADDITION...DEEP TROPICAL MOISTURE IS EXPECTED TO WORK INTO THE
REGION...PRODUCING THE POTENTIAL FOR SIGNIFICANT RAINFALL.

.SPOTTER INFORMATION STATEMENT...

ALTHOUGH SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...SPOTTERS
ARE ENCOURAGED TO REPORT SEVERE WEATHER REPORTS THROUGH OUR
WEBSITE...TWITTER...FACEBOOK OR CALL OUR OFFICE. WE APPRECIATE YOUR
SUPPORT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ARS

In the hours before

Special weather statement, Aug 15, 5:01 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 PM EDT THU AUG 15 2013

FLZ024-GAZ150-164>166-152130-
CHARLTON-COASTAL CAMDEN-INLAND CAMDEN-NASSAU-WARE-
501 PM EDT THU AUG 15 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN WARE...NORTHEASTERN CHARLTON...SOUTHERN CAMDEN AND
NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
530 PM EDT...

AT 501 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST
OF HOMELAND TO 4 MILES NORTHEAST OF HILLIARD TO 4 MILES EAST OF
CALLAHAN...MOVING NORTHEAST AT 30 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND RATLIFF...HILLIARD...CALLAHAN...KINGS
FERRY...HOMELAND...FOLKSTON...YULEE...KINGSLAND...WOODBINE AND
TARBORO THROUGH 530 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 40 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3071 8147 3070 8147 3058 8162 3058 8164
      3056 8166 3057 8171 3048 8182 3071 8225
      3106 8193 3098 8159 3077 8145 3075 8145
      3072 8144
TIME...MOT...LOC 2101Z 226DEG 28KT 3081 8211 3075 8187
          3058 8176

TRABERT
Special weather statement, Aug 15, 5:23 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
523 PM EDT THU AUG 15 2013

FLZ024-025-152200-
DUVAL-NASSAU-
523 PM EDT THU AUG 15 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN DUVAL
AND EASTERN NASSAU COUNTIES FOR EXCESSIVE LIGHTNING VALID UNTIL 600
PM EDT...

AT 523 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM JACKSONVILLE
INTERNATIONAL AIRPORT TO 3 MILES SOUTHWEST OF ORTEGA...MOVING
NORTHEAST AT 20 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND NORMANDY...JACKSONVILLE INTERNATIONAL AIRPORT...JACKSONVILLE
HEIGHTS...ORTEGA...RIVERSIDE...SAN MARCO...OCEANWAY...DOWNTOWN
JACKSONVILLE...TALLYRAND AND ARLINGTON THROUGH 600 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3026 8145 3023 8180 3053 8176 3066 8143
      3060 8144 3054 8143
TIME...MOT...LOC 2123Z 247DEG 16KT 3048 8169 3025 8172

TRABERT
Local storm report, Aug 15, 5:32 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
532 PM EDT THU AUG 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TSTM WND GST     JACKSONVILLE INTL ARPT  30.48N 81.71W
08/15/2013  M51 MPH          DUVAL              FL   ASOS

            THE JACKSONVILLE AIRPORT ASOS MEASURED A GUST TO 51 MPH.

&&

ARS
Special weather statement, Aug 15, 5:32 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
532 PM EDT THU AUG 15 2013

FLZ024-025-152200-
DUVAL-NASSAU-
532 PM EDT THU AUG 15 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN DUVAL
AND EASTERN NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 600 PM EDT...

AT 532 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
YULEE TO NAS JAX...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND NAS JAX...TALLYRAND...SAN MARCO...
RIVERSIDE...ORTEGA...OCEANWAY...JACKSONVILLE INTERNATIONAL AIRPORT...
DOWNTOWN JACKSONVILLE...MANDARIN AND YULEE THROUGH 600 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3025 8144 3011 8144 3012 8168 3019 8169
      3019 8176 3075 8167 3072 8161 3071 8154
      3072 8153 3073 8149 3071 8147 3071 8143
      3070 8142 3051 8144 3049 8141 3026 8137
TIME...MOT...LOC 2132Z 272DEG 17KT 3071 8158 3021 8166

TRABERT
Local storm report, Aug 15, 5:34 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT THU AUG 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND GST     JACKSONVILLE INTL ARPT  30.48N 81.71W
08/15/2013  M51.00 MPH       DUVAL              FL   ASOS

            THE JACKSONVILLE AIRPORT ASOS MEASURED A GUST TO 51 MPH.

&&
CORRECTED TIME.

ARS
Special weather statement, Aug 15, 5:38 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
538 PM EDT THU AUG 15 2013

FLZ036-040-152230-
ALACHUA-MARION-
538 PM EDT THU AUG 15 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND WESTERN MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 630 PM EDT...

AT 538 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES WEST OF
MCINTOSH TO 13 MILES SOUTHWEST OF LOWELL...MOVING NORTHEAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
FLEMINGTON...MICANOPY...MCINTOSH...REDDICK...CROSS CREEK...
ROCHELLE...LOWELL...SPARR...LOCHLOOSA AND GROVE PARK THROUGH 630 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2916 8239 2958 8231 2968 8206 2967 8205
      2922 8207
TIME...MOT...LOC 2138Z 239DEG 10KT 2945 8227 2918 8232

TRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 8:23 PM EDTSpecial Weather StatementJAXCamden, Glynn52 min
Aug 14, 8:53 PM EDTAreal Flood AdvisoryJAXCamden112 min
Aug 14, 9:11 PM EDTSpecial Weather StatementJAXGlynn49 min
Aug 14, 9:23 PM EDTAreal Flood AdvisoryJAXCamden, Glynn112 min
Aug 15, 3:05 PM EDTSpecial Weather StatementJAXBacon, Pierce40 min
Aug 15, 3:15 PM EDTSpecial Weather StatementJAXGlynn45 min
Aug 15, 3:33 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Ware, Wayne42 min
Aug 15, 3:36 PM EDTSpecial Weather StatementJAXAtkinson, Coffee39 min
Aug 15, 3:37 PM EDTAreal Flood AdvisoryJAXGlynn113 min
Aug 15, 3:44 PM EDTSpecial Weather StatementJAXWayne46 min
Aug 15, 3:48 PM EDTSpecial Weather StatementJAXWare42 min
Aug 15, 3:53 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee, Ware52 min
Aug 15, 4:09 PM EDTAreal Flood AdvisoryJAXAppling, Bacon, Coffee, Jeff Davis, Ware2 hr
Aug 15, 4:17 PM EDTSpecial Weather StatementJAXCharlton43 min
Aug 15, 4:29 PM EDTSpecial Weather StatementJAXBrantley46 min
Aug 15, 4:44 PM EDTSevere Thunderstorm WarningJAXGlynn46 min
Aug 15, 4:52 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn53 min
Aug 15, 4:59 PM EDTSpecial Weather StatementJAXClinch46 min
Aug 15, 5:01 PM EDTSpecial Weather StatementJAXCamden, Charlton29 min
Aug 15, 5:24 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn51 min
Aug 15, 5:26 PM EDTAreal Flood AdvisoryJAXCamden, Glynn2 hr

Nearby

Tornado Warnings in Georgia, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.